# SDR 95ZZZX6917

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8578L
- Make and model: Piper PA-25-260
- Aircraft serial: 255004
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 4270204
- Condition: Worn
- Location: Rt/Lt Aileron
- Part time: 5,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERELY WORN RT AND LT UPPER AILERON CABLES RIGHT INSIDE THE WING ROOT WHERE CABLE ROLLS WITH A PULLEY. THERE WAS NO WORN PULLEYS.  CABLE WAS SO BADLY WORN - 6 OF THE 7 BUNDLES OF STRANDS WERE BROKEN.  IT IS IN AN AREA THAT IS HARD TO SEE.  SUBMITTER STATED SHOULD BE INSPECTED AND, IF NECESSARY, REPLACE AILERON CABLES.
